RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 6  


A system of differential equations connected with a polynomial class of shifts of a box spline
A. A. Akopian, A. A. Sahakian
705
Frechet differentiability of the distance function and the structure of sets
V. S. Balaganskii
725
Class of integral transforms induced by morphisms of vector bundles
F. F. Voronov
735
Constructive Boolean algebras
V. D. Dzgoev
750
Lebesgue constants of Dirichlet kernels of monotone type and convergence of multiple trigonometric series
M. I. Dyachenko
758
Limits of indeterminacy of trigonometric series
S. V. Konyagin
770
A sufficient condition for weak mixing of substitutions and stationary adic transformations
A. N. Livshits
785
Representation of commutants of the Pommiez operator and their applications
N. E. Linchuk
794
Hausdorff dimension of the cantorotor in the Frenkel–Kontorova model
E. O. Lokutsievskaya
803
Method of monotonization of nonlinear equations in Banach spaces
V. P. Polityukov
814
Algorithmic complexity of algebraic systems
V. L. Selivanov
823
Index of defect of a symmetric second-order differential operator on the space of vector-functions
V. P. Serebryakov
833
Norms of interpolational, splines of odd degree in the spaces $W_2^k$
Yu. N. Subbotin
843

Brief Communications
Functional-differential equations with continuous coefficients
V. G. Kurbatov
850

Information
853
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019